# SDR A6WA200540228

- Difficulty date: July 8, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Engine: Ge CF343B1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 59 WING PLANK, RT WING, UNDER FUEL ACCESS PANEL 650EB IS SEVERLY CORRODED AROUND ENTIRE CIRCUMFERENCE OF OPENING, .150 INCH WIDE X .005 INCH DEEP.  BLENDED LOWER WING PLANK IAW MFG REO.  (K)
